Abstract:
We prove two theorems about the number of zeros of analytic functions from certain classes that include the Siegel E-and G-functions. By using these theorems, we arrive at a new proof of the Gel'fond-Schneider theorem and improve the result that the numerical determinant does not vanish in the proof of the Shidlovskii theorem.
Citation:
A. I. Galochkin, “Estimates of the number of zeros of some functions with algebraic Taylor coefficients”, Mat. Zametki, 61:6 (1997), 817–824; Math. Notes, 61:6 (1997), 687–692